Spectral resolutions of transformations of systems of boundary value problems
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 25 (1971), pp. 15-58
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1971_25_a1,
author = {Z. I. Leǐbenzon},
title = {Spectral resolutions of transformations of systems of boundary value problems},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {15--58},
year = {1971},
volume = {25},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1971_25_a1/}
}
Z. I. Leǐbenzon. Spectral resolutions of transformations of systems of boundary value problems. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 25 (1971), pp. 15-58. http://geodesic.mathdoc.fr/item/MMO_1971_25_a1/